Jump to content

Photo

Fading Left Over Acne Spots While Still On Accutane?

accutane scars boy acne

1 reply to this topic

#1 Lukec304

Lukec304

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 0
About Me
  • Gender:Male
  • Location:The 304
  • Interests:Tennis, Xbox, chilling with friends, watching sports

    TWITTER @accutaneblog
  • Joined: 13-May 13

Posted 21 August 2013 - 03:14 PM

Hello:)

I have been on accutane for 65 days now and I'm seeing great results!! I have stopped breaking out so much, I get a new breakout every 2-3 days. My face is smooth, but I still have these stubborn red marks burnt into my skin from where the acne previously existed. Can anyone help me with this? Now that the acne is gone I wanna start getting rid of the left over red marks!!

My problem is that I am still taking accutane till the end of my 4th month my doc said. I am currently taking 49 mg twice daily! I weigh 130 pounds. Anyways, what products can I use whilst on accutane? I don't wanna irritate my face!!! Please help!,

Luke😀

#2 biggs881

biggs881

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,489
    Likes: 64
About Me
  • Gender:Male
  • Joined: 11-February 11

Posted 21 August 2013 - 04:09 PM

Now that you aren't getting any new pimples thanks to Accutane, your body will start eliminating the red marks left over from old acne. Although Accutane impairs your body's ability to heal wounds, the red marks will eventually fade.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users